# SDR P5CA9500570

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B079224
- Condition: Cracked
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING PN 65B07922-4, AT NR 1R DOOR BS 434 BETWEEN S23R AND S24R.  REPLACED PART, INSTALLED PER BOEING SRM 51-30-02.
